# SDR SWAA2021040560191

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 28,610 hours, 12,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HAD DIFFICULTY OPENING L1 DOOR. F.A. AND OPS AGENT REPORTED BINDING AND REQUESTED MAINTENANCE TO INSPECT. / ADJUSTED FWD ENTRY DOOR GUIDE ARM PER AMM 52-11-00 2.H. OPS CHECK GOOD.
